Journal of South China University of Technology (Natural Science Edition) ›› 2013, Vol. 41 ›› Issue (4): 137-141.doi: 10.3969/j.issn.1000-565X.2013.04.023

• Physics • Previous Articles     Next Articles

A New Three-Dimension Chaotic System with an Absolute Item

Liu Jin-mei1 Qiu Shui-sheng2   

  1. 1.College of Information Science and Technology,Jinan University,Guangzhou 510632,Guangdong,China;2.School of Electronic and Information Engineering,South China University of Technology,Guangzhou 510640,Guangdong,China
  • Received:2012-08-01 Revised:2012-11-06 Online:2013-04-25 Published:2013-03-01
  • Contact: 刘金梅(1975-),女,博士,讲师,主要从事混沌系统与信息安全研究. E-mail:jinmei_liu@126.com
  • About author:刘金梅(1975-),女,博士,讲师,主要从事混沌系统与信息安全研究.
  • Supported by:

    国家自然科学基金资助项目( 21310018, 61077030) ; 广东省科技计划国际合作项目( 2010B050900016) ; 广东省自然科学基金资助项目( 9151170003000013)

Abstract:

In this paper,a new three-dimension chaotic system is constructed by adding an absolute item in thesystem,and the dynamic properties of the new system are investigated.Then,by virtue of the chaos theory and thenumerical simulation,the equilibrium point,the Lyapunov dimension,the Poincaré section,the largest Lyapunovexponent spectrum and the bifurcation diagram of the system are analyzed.It is indicated that the proposed threedimensionautonomous system exhibits chaotic features in a wide parameter range and is of fractional dimension,multiple unstable equilibrium points and layered Poincaré mapping.Moreover,Owing to its complex dynamic properties,the system can generate four-wing chaotic attractors.

Key words: chaos, attractor, Lyapunov exponent, Poincaré, section, bifurcation diagram

CLC Number: